# SDR UIEA2016092700778

- Difficulty date: September 22, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 67,641 hours, 11,363 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXTERIOR FORWARD EMERGENCY LIGHT INOPERATIVE.  CORRECTED WIRING HOOK UP AND REPLACED FUSE ON EMERGENCY LIGHT RT OVERWING EXTERIOR FORWARD IAW MM TASK 33-51-73-404-007 AND 33-51-00-3-33-51.  OPS CHECK GOOD.
